Form of general pointwise transformations of linear differential equations

Martin Čadek

Czechoslovak Mathematical Journal (1985)

  • Volume: 35, Issue: 4, page 617-624
  • ISSN: 0011-4642

How to cite

top

Čadek, Martin. "Form of general pointwise transformations of linear differential equations." Czechoslovak Mathematical Journal 35.4 (1985): 617-624. <http://eudml.org/doc/13545>.

@article{Čadek1985,
author = {Čadek, Martin},
journal = {Czechoslovak Mathematical Journal},
keywords = {Borel's theorem; pointwise transformation},
language = {eng},
number = {4},
pages = {617-624},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Form of general pointwise transformations of linear differential equations},
url = {http://eudml.org/doc/13545},
volume = {35},
year = {1985},
}

TY - JOUR
AU - Čadek, Martin
TI - Form of general pointwise transformations of linear differential equations
JO - Czechoslovak Mathematical Journal
PY - 1985
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 35
IS - 4
SP - 617
EP - 624
LA - eng
KW - Borel's theorem; pointwise transformation
UR - http://eudml.org/doc/13545
ER -

References

top
  1. Aczél J., Lectures on functional equations and their applications, Academic Press, New York and London, 1966. (1966) MR0208210
  2. Boman J., Differentiability of a function and of its compositions with functions of one variable, Math. Scand. 20 (1967), 249-268. (1967) Zbl0182.38302MR0237728
  3. Dugundji J., Topology, Boston 1967. (1967) MR0193606
  4. Neuman F., A note on smoothness of the Stäckel transformation, to appear. 
  5. Neuman F., Geometrical approach to linear differential equations of the n -th order, Rend Mat. 5 1972, 579-602. (1972) Zbl0257.34029MR0324141
  6. Stäckel P., Über Transformationen von Differentialgleichungen, J. Reine Angew. Math. 111 1893,290-302. 
  7. Wilczynski E. J., Projective differential geometry of curves and ruled surfaces, B. G. Teubner, Leipzig 1906. (1906) 

Citations in EuDML Documents

top
  1. Martin Čadek, A note to pointwise transformations of linear quasi-differential equations
  2. František Neuman, Smoothness as an invariant property of coefficients of linear differential equations
  3. František Neuman, Another proof of Borůvka's criterion on global equivalence of the second order ordinary linear differential equations
  4. Václav Tryhuk, On global transformations of ordinary differential equations of the second order
  5. František Neuman, On Halphen and Laguerre-Forsyth canonical forms of linear differential equations

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.